Relations for characteristic functions of $k$-th record values from generalized Pareto and inverse generalized Pareto distribution

Volume 36 / 2009

I. Malinowska, D. Szynal Applicationes Mathematicae 36 (2009), 157-168 MSC: 62E99, 60E10. DOI: 10.4064/am36-2-4

Abstract

Relations for the marginal, joint, conditional characteristic functions of $k$-th upper and lower record values from generalized Pareto distribution and inverse generalized Pareto distribution are given.

Authors

  • I. MalinowskaDepartment of Mathematics
    Lublin University of Technology
    Nadbystrzycka 38a
    20-618 Lublin, Poland
    e-mail
  • D. SzynalInstitute of Mathematics
    Maria Curie-Sk/lodowska University
    Pl. M. Curie-Sk/lodowskiej 1
    20-031 Lublin, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image